Oct 2, 2006
HIV Patient has lost bladder control and is continously driping.
| Response from Dr. Conway
Loss of bladder control may be due to many things, only few of which have anything to do with HIV or its treatment. It is important that you see a doctor as soon as you can to be examined, to make sure there is no neurologic problem that may be causing this. You also need to get tests on your urine and blood to make sure the function of your kidneys is normal and you do not have an infection, among other things. You might need further tests (such as an ultrasound of your kidneys or even a cystoscopy) to identify the cause of the problem. Often times, this is something that can be fixed, but it is important to figure out the specific cause as soon as possible.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.